# SDR UIEA2024092500949

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 83,283 hours, 16,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: 313T3380497
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYST LH HYD BAY, (ACCESS PANEL: 437BL) INNER RIGHTSIDE, LOWER REAR CORNER AREA, PLATE-STRICKER WITH WORN.( LOWER REAR CORNER AREA, PLATE ASSY WAS REPLACED SRM 51-10-02-0G-0. NO FURTHER DEFECTS NOTED )
